RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 27, Number 12  


Rough conjugate directions methods
A. B. Bakushinskii, V. N. Trushnikov
1763
An iterative method for solving an eigenvalue problem in the case of a multiple spectrum
V. V. Ditkin
1771
On the control of discrete systems in an infinite time interval
V. M. Ivanov, A. G. Chentsov
1780
The conditions for an extremum in spectral isoperimetric problems with variable boundary
A. S. Bratus', A. D. Myshkis
1790
A new lower bound for the quadratic assignment problem
S. I. Sergeev
1802
Iterative methods for solving singularly perturbed boundary value problems of conditionally stable type
M. G. Dmitriev, A. M. Klishevich
1812
Non-stationary planetary waves in semirestricted channels
P. A. Krutitskii
1824
The Cauchy–Poisson problem for gravitational-capillary waves on water of variable depth
P. N. Zhevandrov
1834
Nonlinear scattering of a pulsed molecular beam in a rarified gas
V. V. Aristov, E. M. Shakhov
1845
Increase in the order of approximation of a scheme of S. K. Godunov
A. V. Rodionov
1853
Calculation of non-potential ideal gas flows in axisymmetric nozzles by the approximate factorization method
V. G. Butov, S. B. Khalimov
1861
On lower bounds for the complexity of disjunctive normal forms of Boolean functions with a small number of zeros
A. Yu. Kogan
1868
Optimal reconstruction of monotone Boolean functions
N. A. Sokolov
1878

Scientific communications
Generation of Gaussian correlated pseudo-random numbers
R. È. Gut, V. V. Egorov
1888
An explicit absolutely stable difference scheme for a fourth-order parabolic equation
V. K. Saul'ev
1890
A method for solving two-dimensional diffraction problems on periodic structures
A. D. Kopenkin, A. A. Kuraev, A. Ya. Slepyan, G. Ya. Slepyan, V. A. Cherepenin
1894
Conservative kinetically matched schemes for solving gas-dynamic problems
B. N. Chetverushkin, N. G. Churbanova
1900
Estimates for the solution of a boundary value problem for the transport equation and the method of successive approximations
V. I. Devkin
1906
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020